Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tame arcs on disks


Author: Joseph Martin
Journal: Proc. Amer. Math. Soc. 16 (1965), 131-133
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1965-0175103-9
MathSciNet review: 0175103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Each disk in $ {E^3}$ contains a tame arc, Amer. J. Math. 84 (1962), 583-590. MR 0146811 (26:4331)
  • [2] -, Improving the side approximation theorem, Abstract 603-72, Notices Amer. Math. Soc. 10 (1963), 453.
  • [3] -, Locally tame sets are tame, Ann. of Math. (2) 59 (1954), 145-158. MR 0061377 (15:816d)
  • [4] David Gillman, Side approximation missing an arc, Amer. J. Math. 85 (1963), 459-476. MR 0160193 (28:3407)
  • [5] O. G. Harrold, H. C. Griffith and E. E. Posey, A characterization of tame curves in three-space, Trans. Amer. Math. Soc. 79 (1955), 12-34. MR 0091457 (19:972c)
  • [6] J. P. Hempel, Extending a surface in $ {E^3}$ to a closed surface, Abstract 63T-65, Notices Amer. Math. Soc. 10 (1963), 191.
  • [7] I. Kapuano, Sur les surfaces homeomorphes à un disque dans un $ {R^3}$, C. R. Acad. Paris 256 (1953), 1229-1230. MR 0053502 (14:784a)
  • [8] E. E. Moise, Affine structures in 3-manifolds. VIII. Invariance of the knot types; local tame embedding, Ann. of Math. (2) 59 (1954), 159-170. MR 0061822 (15:889g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175103-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society